# SDR SWAA2024093030806

- Difficulty date: August 27, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N7848A
- Make and model: Boeing 737752
- Aircraft serial: 34298
- Aircraft time: 55,243 hours, 31,396 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED UPPER CHORD BAFFLE AFT CARGO DOOR SURROUND BS747+2; BS747+6; BS747+10; BS747+14; BS747+18 RBL22.  UPPER CHORD BAFFLE ACB DOOR SURROUND BS747 TO BS767 WILL BE INSTALLED WITH THE FLOOR SIDEWALL SUPPORT ASSEMBLY ON CUSTOMER CARD NR TTG8Q00VH3YY. REJECTED. THERE IS NO REFERENCE FOR INSTALLATION OF A NEW UPPER CHORD BAFFLE FOR THE AFT CARGO DOOR SURROUND ON COMPLETED FAULT TTG8Q00VH3YY.  UPPER BAFFLE AFT CARGO DOOR SURROUND REPLACED WITH FLOOR TO SIDEWALL SUPPORT ASSEMBLY ON CUSTOMER CARD TTG8Q00VH3YY STEP 2.  SIDEWALL SUPPORT ASSEMBLY CAME WITH TWO BAFFLES INCLUDING THE MENTIONED ON THIS FAULT.  FAULT TTG8Q00VH3YY WAS REPLACED THE FLOOR TO SIDEWALL SUPPORT INCLUDES NEW BAFFLE. THE BAFFLE IS REPLACED CONJUNCTION WITH FLOOR TO SIDEWALL SUPPORT ON CUSTOMER CARD TTG8Q00VH3YY.  VERIFIED ACTION ITEMS AND TASK CARD COMPLETED.
